I was wondering if anyone has had and skin probs while taking lamictal. I know it can cause a rash that I've heard is pretty rare. What I'm experiencing is hives and itching. I get only a few hives (forehead, finger, and hip area) sporatically and some red blotchy areas on my face, and very itchy hands. Pdoc is keeping lamictal at 150mg and says if all this does continue I may have to stop taking it. Has anyone had any skin probs while taking lamictal?? Thanks.
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding